Group-invariant solutions of a nerve conduction equation

E. V. Krishnan*, B. S. Bhatt

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

Group-invariant solutions of a non-linear nerve conduction equation have been obtained. The results complement the analysis of Villman and Schierwagen (Appl. Math. Lett., 4 (1991) 33).

Original languageEnglish
Pages (from-to)1177-1182
Number of pages6
JournalII Nuovo Cimento B Series 11
Volume110
Issue number10
DOIs
Publication statusPublished - Oct 1995

Keywords

  • analysis
  • PACS 02.30 Function theory

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Group-invariant solutions of a nerve conduction equation'. Together they form a unique fingerprint.

Cite this